# SDR ASAA2015021010613

- Difficulty date: February 10, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 30,681 hours, 9,516 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Tripped
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED.  WILL NOT RESET.  ACFT GROUNDED. INSPECTED AND FOUND RT SIDE WINDOW CONTROLLER CIRCUIT BREAKER OPEN AT PANEL P6-5.  INSPECTED CIRCUIT BREAKER WIRING.  NO FAULTS FOUND.  CLOSED CIRCUIT BREAKER IAW 20-60-01.  PERFORMED SR SIDE WINDOW OPS TEST IAW 30-41-00. SYS CHECKED NORMAL.
